# SDR DL72W950079

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2807W
- Make and model: Boeing 727247
- Aircraft serial: 20579
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 036405
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CABIN CEILING LIGHTS CIRCUIT BRAKER TRIPPED.  HAD BURNING ODOR AT SEAT ROW 13.  FOUND BALLAST FOR CEILING LIGHTS SHORTED.  REPLACED BALLAST OPERATION NORMAL.
